# SDR SWAA2019052933047

- Difficulty date: May 15, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SCUFF PLATE ATTACH ANGLE CORRODED BETWEEN BS. 316 TO BS. 338, LBL 64.  R&R ANGLE IAW SRM AND DWG.
